# SDR 2A6R20171120004

- Difficulty date: November 20, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N136MF
- Make and model: Urocop EC135T2
- Aircraft serial: 0384
- Aircraft time: 4,727 hours, 13,197 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 4,727 hours, 4,048 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 9609000621
- Part serial: 2375
- Condition: Mismanufactured
- Location: Module 2
- Component: Module 2, Tmeca
- Component part number: 70EM027070
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING THE FRONT BEARING ASSEMBLY, FOUND THE NEW 0 TSN FRONT BEARING ASSEMBLY SLEEVE HOLES MANUFACTURED TO THE INCORRECT SIZE.  EACH TIME WE TRIED TO INSTALL THE NEW SLEEVES INTO THE FRONT BEARING HOUSING THE SILVER COATING WOULD PEAL OFF OF THE SLEEVES.  ORDERED A NEW FRONT BEARING ASSEMBLY AND THE NEW SLEEVES WENT RIGHT IN AS THEY SHOULD.
